Amortization payments under optimal use of equipment
Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 1015-1018
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_5_a12,
author = {L. V. Kantorovich and J. V. Romanovsky},
title = {Amortization payments under optimal use of equipment},
journal = {Doklady Akademii Nauk},
pages = {1015--1018},
year = {1965},
volume = {162},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a12/}
}
L. V. Kantorovich; J. V. Romanovsky. Amortization payments under optimal use of equipment. Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 1015-1018. http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a12/